MathSciNet Relay Station
MathSciNet bibliographic data
MR2494547 (2010a:60291) 60J80 (60F17 60J60)
Khusanbaev, Ya. M. On the convergence of Galton-Watson branching processes with immigration to a diffusion process. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 162--167; translation in Theory Probab. Math. Statist. No. 79 (2009), 179–185
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement